Skip to content
ORDER BY 3 PM FOR SAME DAY SHIPPING. *Learn More
ORDER BY 3 PM FOR SAME DAY SHIPPING. *Learn More

Vicks NyQuil Cold & Flu | 16 LiquiCaps

View more products by vicks

SKU PHR01525
$8.99 CAD
$8.99 CAD
BUY NOW
Availability:
translation missing: en.general.icons.icon_check_circle icon 12 In stock, ready to be shipped
Est Delivery:

Buying in Bulk?

Unit Price
1+ 5+ 9+
$8.99 CAD
(Reg. Price)
$8.54 CAD
(5% Savings)
$8.09 CAD
(10% Savings)
We accept various payment methods
  • Visa
  • Mastercard
  • American Express
  • PayPal
  • Shop Pay
  • Apple Pay
  • Google Pay
  • Diners Club
  • Discover

Turn to NyQuil™ Cold & Flu Multi-Symptom Relief LiquiCaps™ to relieve your sneezing, sore throat pain, headache, minor aches and pains, fever, runny nose, and cough due to cold, so you can get the rest you need.

For effective relief of:

  • Sniffling & sneezing
  • Sore throat pain
  • Dry Cough due to cold
  • Minor aches & pains
Additional Details Everything you need to know about this product.

Directions:

ADULT USE ONLY

Adults (12 yrs and over): Take 2 LiquiCaps with water at bedtime. If your cold keeps you confined to bed or at home, take 2 LiquiCaps every 6-8 hours. Do not exceed 8 LiquiCaps per day.
Children under 12 yrs: do not use.
When using other DayQuil or NyQuil® products, carefully read each label to ensure correct dosing.

Specifications Technical information about the product here.

Ingredients:

Medicinal Ingredients (in each liquicap) EACH NYQUIL LIQUICAP CONTAINS: Acetaminophen 325 mg (Pain reliever/fever reducer) Dextromethorphan Hydrobromide 15 mg (Cough suppressant) Doxylamine succinate 6.25 mg (Antihistamine)
Nonmedicinal Ingredients D&C Yellow No. 10, FD&C Blue No. 1, gelatin, glycerin, polyethylene glycol, povidone, propylene glycol, purified water, sorbitan solution, titanium dioxide
Other Information Store at room temperature.

Warnings:

CAUTION: Do not exceed recommended dosage. Do not use with other products containing acetaminophen or cold and flu ingredients. Do not take if allergic to acetaminophen. If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause severe or even fatal liver damage.

Trust icon

We're a store that does more

Shop here and you'll make someone's life brighter. We donate 10% of our profit to programs that help differently-abled individuals live active lifestyles.

Know more
Canadian maple leaf icon

We’re a proudly Canadian, family-owned company

We're passionate about our customers, our business, and the products we sell. Located in the heart of Ontario’s Niagara region, we’ve built our business on caring staff and quality goods.

Know more